Volume 18, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On exotic Lagrangian tori in $\mathbb{CP}^2$

Renato Vianna

Geometry & Topology 18 (2014) 2419–2476
Abstract

We construct an exotic monotone Lagrangian torus in 2 using techniques motivated by mirror symmetry. We show that it bounds 10 families of Maslov index 2 holomorphic discs, and it follows that this exotic torus is not Hamiltonian isotopic to the known Clifford and Chekanov tori.

Keywords
exotic Lagrangian, Clifford, Chekanov, torus, tori
Mathematical Subject Classification 2010
Primary: 53D12
Secondary: 53D37, 53D40
References
Publication
Received: 9 July 2013
Revised: 9 January 2014
Accepted: 11 February 2014
Published: 2 October 2014
Proposed: Yasha Eliashberg
Seconded: Leonid Polterovich, Simon Donaldson
Authors
Renato Vianna
Department of Mathematics
University of California at Berkeley
1087 Evans Hall
Berkeley, CA 94720-3840
USA
http://math.berkeley.edu/~renato